Main Article Content


In this paper, we have obtained explicit expressions for the time dependent probabilities of the M/M/1  queue with server vacations under a multiple vacation scheme. The corresponding steady state probabilities have been obtained. We also obtain the time dependent performance measures of the systems


Markovian queue transient probabilities multiple vacations performance measures

Article Details

How to Cite
Kalidass, K., & Ramanath, K. (2014). Transient analysis of an M/M/1 queue with multiple vacations. Pakistan Journal of Statistics and Operation Research, 10(1), 121-130.